# SDR SWAA2024091229970

- Difficulty date: August 24, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 BL 0 INTERCOSTAL FLOOR SUPPORT CRACKED.<[01] LOCATED AND MATCH DRILLED INTERCOSTAL IAW SRM 51-10-02.;[02] VERIFIED C/A # 1 : JAMES LYNCH (TECHNICIAN); 28-AUG-2024 21:34 UTC LOCATED AND MATCH DRILLED INTERCOSTAL IAW SRM 51-10-02.;[03] REMOVED AND REPLACED INTERCOSTAL AT STA 540 BL0 IAW SRM 51-10-02;[04] VERIFIED C/A # 3 : JAMES LYNCH (TECHNICIAN); 28-AUG-2024 22:06 UTC REMOVED AND REPLACED INTERCOSTAL AT STA 540 BL0 IAW SRM 51-10-02
